# SDR SIMA960653

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 7980132
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - WHILE PARKED AT THE GATE, THE DEPARTING CREW FOUND SEVERAL EMERGENCY LIGHTS INOPERABLE.  MAINTENANCE REPLACED THE POWER SUPPLY FUSE.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
